A mathematical model of spin burning
Doklady Akademii Nauk, Tome 239 (1978) no. 5, pp. 1086-1088
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1978_239_5_a18,
author = {T. P. Ivleva and A. G. Merzhanov and K. G. Shkadinskii},
title = {A mathematical model of spin burning},
journal = {Doklady Akademii Nauk},
pages = {1086--1088},
year = {1978},
volume = {239},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1978_239_5_a18/}
}
T. P. Ivleva; A. G. Merzhanov; K. G. Shkadinskii. A mathematical model of spin burning. Doklady Akademii Nauk, Tome 239 (1978) no. 5, pp. 1086-1088. http://geodesic.mathdoc.fr/item/DAN_1978_239_5_a18/